# SDR 99ZZZX2558

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27574
- Make and model: Bell 206B
- Aircraft serial: 2562
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Failed
- Location: Start/Generator
- Part time: 3,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT BEARING FAILURE.  STARTER MAKES UNUSUAL NOISE AND WILL NOT SPIN ENGINE FAST ENOUGH TO START.  BEARINGS WERE REPLACED 611.9 HOURS PREVIOUSLY AT OVERHAUL.
